MathSciNet Relay Station
MathSciNet bibliographic data
MR2669297 (2011i:34152) 34K50 (34K45 60H10 65C30)
Li, Chunxiang; Sun, Jitao; Sun, Ruoyan Stability analysis of a class of stochastic differential delay equations with nonlinear impulsive effects. J. Franklin Inst. 347 (2010), no. 7, 1186–1198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement